I am 30 yrs old male,suffering from problem of gout in back and hips from last 18 months,In starting my UA level was tested 7.8. Then i took zyloric(allopurinol)for 3 months,2 tablets a day and a homeopathic medicine with it.Then my UA level start decresing every time i went for a test.wen i stopped zyloric after 3 months my UA was 4.3and no smell and acid was in urine.But no relief in pain was found.
Then I started cherry extract, 3capsules a day,i got some relief in my hips and back pain after 5-6 days, but jst only for 10 days.After 10 days the pain in hips and back started again and there is too much pain now....can it be possible that the crystals start dissolving now? my urine is little yellow coloured with little smell and acid from the day the pain come back again. is this the sign of dissloving the crystals??
does my UA level shud increase in blood or it shud be lower down from previous test,to confirm that UA crystals start dissolving now.
There are several factors that affect the dissolution of UA crystals, while the time taken for urate crystals to dissolve ranges between 3 months to 3 years. Management is largely aimed at lowering the UA levels in blood and its maintenance. The UA levels would need to be within the normal range towards the lower side, while neither increase or decrease in the levels specifically indicate dissolution.
Hope this information is helpful.
Cherry extract are considered as most useful for lowering the uric acid level in gout arthritis. So if the pain reduced than why after 10 days it again came back?
What are the new remedies she should use?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.